# SDR REXA201808290741

- Difficulty date: August 18, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: CN6244230206
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE NR 2 ENGINE PYLON TIE BAR K FRAME, FOUND THE UPPER, AFT HINGE LINE FAIRING TO BE CRACKED AT A SCREW HOLE.  REMOVED & REPLACED THE FAIRING IAW SRM 51-42-06, AND 51-42-13.
